Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 65, Number 4

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 65, Number 4 (1959)
Bull. Amer. Math. Soc. 65 (1959)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 65, Number 4 (1959)
Bull. Amer. Math. Soc. 65 (1959)
More Information
Full-text PDF Free Access     Request Permissions
On $Γ$-extensions of algebraic number fields
Kenkichi Iwasawa.
Bull. Amer. Math. Soc. 65 (1959), 183-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0124316
Measure algebras on abelian groups
Walter Rudin.
Bull. Amer. Math. Soc. 65 (1959), 227-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0108689
The April meeting in Chicago
J. W. T. Youngs.
Bull. Amer. Math. Soc. 65 (1959), 255
More Information
Full-text PDF Free Access     Request Permissions
The April meeting at Monterey
R. S. Pierce.
Bull. Amer. Math. Soc. 65 (1959), 256-257
More Information
Full-text PDF Free Access     Request Permissions
The April meeting in New York
J. W. Green and Everett Pitcher.
Bull. Amer. Math. Soc. 65 (1959), 258-266
More Information
Full-text PDF Free Access     Request Permissions
A new topology for von Neumann algebras
Paul C. Shields.
Bull. Amer. Math. Soc. 65 (1959), 267-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0107192
Normal operators on the Banach space $L^{p}(- ∞, ∞ )$. Part I. Bounded operators
Gregers L. Krabbe.
Bull. Amer. Math. Soc. 65 (1959), 270-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0107171
On a conjecture concerning Schlicht functions
Bernard Epstein and I. J. Schoenberg.
Bull. Amer. Math. Soc. 65 (1959), 273-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0108588
Riemann-Roch theorems for differentiable manifolds
M. F. Atiyah and F. Hirzebruch.
Bull. Amer. Math. Soc. 65 (1959), 276-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0110106
A new form of the generalized continuum hypothesis
Herman Rubin.
Bull. Amer. Math. Soc. 65 (1959), 282-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104585
On some compositions of Hadamard type in classes of analytic functions
C. Loewner and E. Netanyahu.
Bull. Amer. Math. Soc. 65 (1959), 284-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0108589

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Introduction to Fourier analysis and generalised functions, by M. J. Lighthill.
Reviewer: Milton Lees
Bull. Amer. Math. Soc. 65 (1959), 248-249
Review information
Full-text PDF Free Access
The mathematics of physics and chemistry, by Henry Margenau and George Moseley Murphy.
Reviewer: R. P. Boas, Jr.
Bull. Amer. Math. Soc. 65 (1959), 249-251
Review information
Full-text PDF Free Access
Computability and unsolvability, by Martin Davis.
Reviewer: J. C. E. Dekker
Bull. Amer. Math. Soc. 65 (1959), 251-253
Review information
Full-text PDF Free Access
Lectures on ergodic theory, by P. R. Halmos.
Reviewer: Yael N. Dowker
Bull. Amer. Math. Soc. 65 (1959), 253-254
Review information
Full-text PDF Free Access